# SDR AU960332

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Condition: Blocked
- Location: Eng,Fuel Control
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE PT2 PROBE BLOCKED WITH INSECT REMAINS
